<h1></h1>

Quick answer. No antibiotics.
I never liked taking meds. Not even for headaches.
Though last year- I had an allergic reaction to something. Started with severe hives. Urgent care gave me a shot and prescribed Prednisone for a week. Well it have some weird side effects. Severe night sweats. Trembling hands. Racing heart. Numbness in the jaw. It also caused sudden mood changes- One minute im nice and kind— then say a fly buzzed by– and I was a raging bull. Yeah- online search- theyre called Satans Tic Tacs. The day after my last dose- I was getting a haircut and the barber told me- my head was very hot. I then began to feel like I was going sideways, my right cheek/jaw went numb, trembling hands, sweaty palms, racing heart like I had just sprinted the last segment of a 10K race, stutter in voice, I thought I was having a stroke. Headed straight to urgent care- where they checked me out- and they told me all my vitals were fine. I was having no emergency. Online search I saw that someone else had a similar side effect where they thought they were also having a stroke and headed to ER, only to be told the same thing.
If the Dr had told me of those side effects- I would have declined the meds.
I had an allergy test for shrimp, lobster, crab, and a few other items and they were negative. No idea what caused the hives- so I bought myself a pair of EPI Pens just to be safe.
For a couple of months after that- I would get some light swelling in my lips… after eating Thai Food. What was interesting is that Ive eaten Thai for years. Same dishes same restaurant.
The hives lasted about 2 weeks. Have not returned. No more swollen lips.
Sometimes I wonder if this was my bodys 1st reaction to gluten?
But the tingling/etc started maybe 6-8 months later roughly.
So Prednisone for 5 days. and no more meds.
I did start Magnesium and some B Complex once I went on the Gluten free.

Read More…

Enter your Email Address
Shree

Leave a Reply